Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, folks. My grandmother was diagnosed with macular edema. I think this is a result of her longtime diabetes. Her doctor recommends Kenalog injections in the eye. This sounds little radical to me, so I would like to know if anyone here has had these injections before. I would appreciate this piece of info.

Loading...

Hi, there. Macular edema can affect people with diabetes. Here, a central part of retina called macula is affected. Kenalog (triamcinolone) is a corticosteroid. It has been used for a long time in medicine. My father got these injections. After administrations, floaters are possible for next 2-10 days. If you sleep with your head elevated, this can reduce the symptoms. Irritation, mild swelling, redness and itching are also possible after few days around the eye. Your grandmother should also get antibiotic eye drops. Treated eye can sometimes look blood red after injections. It is caused by blood leaking from a small blood vessel. If the blood does not get out of the eye, it is not so dangerous. You can discuss about the details with the ophthalmologist.
Reply

Loading...